MAUDE Adverse Event Report: ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH

ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA600D
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported, the device was unable to be connected via bluetooth telemetry to the remote monitoring application.No intervention has been performed at this time.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of incomplete device checks was confirmed.Based on the information provided, it was determined that there were connectivity errors.The root cause of the error was unable to be determined.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23639984
Report Number2017865-2025-1005870
Device Sequence Number15932169
Product Code NIK
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000101356(17)270131
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000101356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2025
Supplement Date Received by Manufacturer11/26/2025
12/09/2025
03/20/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/08/2025
12/10/2025
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown